Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (4493 KB) | Metadata | Table of Contents | RSMUP summary
Volume 122, 2009, pp. 235–286
DOI: 10.4171/RSMUP/122-14

Sur la compatibilité à Frobenius de l'isomorphisme de dualité relative

Daniel Caro[1]

(1) Université de Caen, Caen, France

No abstract available for this article.

No keywords available for this article.

Caro Daniel: Sur la compatibilité à Frobenius de l'isomorphisme de dualité relative. Rend. Sem. Mat. Univ. Padova 122 (2009), 235-286. doi: 10.4171/RSMUP/122-14